# SDR DL72W001241

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 60,436 hours, 40,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163362
- Part serial: BN108
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV2 VISIT THE NR 4 MIDFLAP LEADING EDGE WAS FOUND WORN AT THE IB END.      THE LEADING EDGE WAS REPAIRED BY TRIMMING OUT THE WORN AREA AND INSTALLING A DOUBLER AND FILLER PER 727 MM 57-52-0,FIG. 803.  THIS REPAIR WAS ACCOMPLISHED IN THE SHOP PER SO B09707.
